# SDR SIMA201101106

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 21,468 hours, 19,863 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12061385007
- Part serial: 145519
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND RUDDER NR 2 HAS A SMALL HOLE THROUGH THE RIGHT AND LEFT SKIN 10 MILLIMETERS ABOVE THE THIRD RIB FROM THE TOP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED REPAIR DOUBLER ON THE LEFT AND RIGHT SIDES OF RUDDER NR 2 IAW EO EM-55MR-342.  THE AIRCRAFT WAS RETURNED TO SERVICE.
